# SDR DL76L980031

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN ALL GALLEYS, VERY UNCOMFORTABLE TO WORK IN FOR THE FLIGHT ATTENDANTS.  FLIGHT ATTENDANTS ALSO REPORT THAT THERE IS NO DEFINABLE SOURSE AND IT SMELLS LIKE BURNED PAPER OR A HOT IRON.  FOUND FIBERGLASS TAPE INSTALLED ON THE LOWER COVER PLATE OF ALL 8 GALLEY COFFEEMAKER.  MODIFIED COFFEEMAKERS PER ERA   310476-14.
